# SDR SWAA2016061352809

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,564 hours, 46,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOWER RETAINING FLAP LOOSE.  SECURED SLIDE ASSEMBLY IAW SIP.
